# SDR 2002UALA00019

- Difficulty date: January 3, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 49,623 hours, 6,001 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT AFT GALLEY LEFT HAND NEXT TO LAV 117.  REPLACED EEL STRIP NEXT TO LAV 117.
